Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 17, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 9, 2008, 3:19 PM MST for 4 counties in Arizona. It took effect at Jun 10, 2008, 10:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 3:19 PM MST (22:19 UTC)
- In effect from
- Jun 10, 2008, 10:00 AM MST
- Expired
- Jun 10, 2008, 9:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2645 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 092219 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 319 PM MST MON JUN 9 2008 AZZ004>017-039-040-100530- /O.NEW.KFGZ.WI.Y.0017.080610T1700Z-080611T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 319 PM MST MON JUN 9 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY. A STORM SYSTEM WILL APPROACH THE STATE TUESDAY...BRINGING STRONG GUSTY SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND...ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ STAUDENMAIER
5 follow-up statements
000 WWUS75 KFGZ 100415 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 PM MST MON JUN 9 2008 AZZ004>017-039-040-101230- /O.CON.KFGZ.WI.Y.0017.080610T1700Z-080611T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 915 PM MST MON JUN 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY. A STORM SYSTEM WILL APPROACH THE STATE TUESDAY...BRINGING STRONG GUSTY SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND... ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 101300 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 600 AM MST TUE JUN 10 2008 AZZ004>017-039-040-102100- /O.CON.KFGZ.WI.Y.0017.080610T1700Z-080611T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 600 AM MST TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH THE STATE TODAY...BRINGING STRONG GUSTY SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND... ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 102102 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 202 PM MST TUE JUN 10 2008 AZZ004>017-039-040-110400- /O.CON.KFGZ.WI.Y.0017.000000T0000Z-080611T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 202 PM MST TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A STORM SYSTEM WILL CONTINUE TO APPROACH THE STATE TODAY. SOUTHWEST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON... BECOMING SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 45 BY LATE AFTERNOON. THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND... ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. SOME WIND GUSTS REPORTED AS OF 2 PM MST INCLUDE... FLAGSTAFF AIRPORT .......... 36 MPH. GRAND CANYON ............... 37 MPH. WINSLOW .................... 36 MPH. ST. JOHNS .................. 37 MPH. WINDOW ROCK ................ 36 MPH. SHOW LOW ................... 39 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 110038 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 538 PM MST TUE JUN 10 2008 AZZ004>017-039-040-110400- /O.CON.KFGZ.WI.Y.0017.000000T0000Z-080611T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 538 PM MST TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. AN APPROACHING STORM SYSTEM WILL CONTINUE TO BRING STRONG SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA THROUGH THIS EVENING. EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. IT WILL REMAIN BREEZY OVERNIGHT...WITH SOME LOCATIONS FROM THE KAIBAB PLATEAU TO AREAS JUST EAST OF THE SAN FRANCISCO PEAKS CONTINUING TO EXPERIENCE GUSTS OVER 40 MPH. THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. SOME WIND GUSTS REPORTED AS OF 5 PM MST INCLUDE... GRAND CANYON AIRPORT.......44 MPH. FLAGSTAFF AIRPORT..........43 MPH. WINSLOW....................43 MPH. ST. JOHNS..................39 MPH. SHOW LOW ..................39 MPH. PRESCOTT AIRPORT...........38 MPH. WINDOW ROCK ...............38 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 110404 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 904 PM MST TUE JUN 10 2008 AZZ004>017-039-040-110515- /O.EXP.KFGZ.WI.Y.0017.000000T0000Z-080611T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 904 PM MST TUE JUN 10 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING. BREEZY CONDITIONS WILL CONTINUE ACROSS MANY AREAS FOR THE REST OF TONIGHT...ALTHOUGH WIND GUSTS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. THE FAVORED WINDY LOCATIONS INCLUDING THE EASTERN SLOPE OF THE KAIBAB PLATEAU AND THE AREA JUST EAST OF THE SAN FRANCISCO PEAKS MAY EXPERIENCE GUSTS NEAR 40 MPH OVERNIGHT...BUT THE STRONGER WINDS ARE EXPECTED TO BE LOCALIZED. $$ JJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 9, 2:30 PM MST, 49 minutes earlier.
Area forecast discussion, Jun 9, 2:30 PM MST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST MON JUN 9 2008 .SYNOPSIS...DRY WEST TO SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS NORTHERN ARIZONA OVER THE NEXT SEVERAL DAYS. BREEZY TO WINDY AFTERNOON CONDITIONS AND NEAR NORMAL TEMPERATURES ARE EXPECTED THROUGH THE MIDDLE OF THE WEEK. TEMPERATURES ARE THEN EXPECTED TO RISE TO ABOVE NORMAL READINGS BY THE END OF THE WEEK WITH DRY WEATHER AND LOCALLY BREEZY AFTERNOONS CONTINUING. && .DISCUSSION...CLEAR SKIES AND GENERALLY LIGHT WINDS WILL CONTINUE TO BE THE RULE OVER NORTHERN ARIZONA THIS AFTERNOON AND OVERNIGHT AS HIGH PRESSURE BUILDS OVER THE REGION. AN AREA OF LOW PRESSURE WILL PASS TO OUR NORTH TUESDAY AND WEDNESDAY CREATING GUSTY WINDS ACROSS THE AREA. BECAUSE OF THE WINDS AND LOW RELATIVE HUMIDITIES...BOTH A WIND ADVISORY AND A RED FLAG WARNING WILL BE ISSUED FOR TUESDAY...WITH ANOTHER ROUND OF ADVISORY/WARNINGS POSSIBLY BEING NECESSARY FOR PORTIONS OF NORTHERN ARIZONA ON WEDNESDAY AS WELL. WINDS WILL DECREASE AFTER WEDNESDAY WITH A BRIEF COOLDOWN EXPECTED MIDWEEK. MODELS SUGGEST A BUILDING RIDGE OF HIGH PRESSURE FOR THE END OF THE WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. SKIES SHOULD REMAIN GENERALLY CLEAR AND DAILY MAXIMUM TEMPERATURES SHOULD RISE TO ABOVE SEASONAL NORMS BY THE END OF THIS WEEK. TYPICAL JUNE AFTERNOON BREEZINESS CAN ALSO BE EXPECTED. && .AVIATION...FOR THE 00Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS...WITH GENERALLY LIGHT WINDS WITH GUSTS LESS THAN 20 KTS UNTIL AROUND 15Z TUESDAY. SOUTHWEST WINDS WILL INCREASE TUESDAY MORNING...BECOMING 15-25KTS WITH GUSTS UP TO 40 KTS AFTER 18Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...RED FLAG WARNING IN EFFECT FROM 10 AM MST UNTIL 9 PM MST TUESDAY FOR MOST OF NORTHERN ARIZONA. FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING UNTIL WEDNESDAY EVENING FOR PORTIONS OF NORTHEAST AND EAST CENTRAL ARIZONA. SEE FIRE WEATHER PRODUCT PHXRFWFGZ FOR ADDITIONAL INFORMATION. SEE FIRE WEATHER FORECAST (PHXFWFFGZ) FOR DISCUSSION OF DAYS 1 AND 2. THURSDAY THROUGH SATURDAY...EXPECT DRY WEATHER WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND BREEZY WEST TO SOUTHWEST WINDS EACH AFTERNOON THROUGH THE PERIOD. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW CRITICAL FIRE WEATHER TRESHOLDS THROUGH THE PERIOD. && FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM MST UNTIL 9 PM MST TUESDAY FOR FIRE WEATHER ZONES 104>117-139-140. FIRE WEATHER WATCH FROM WEDNESDAY MORNING UNTIL WEDNESDAY EVENING FOR FIRE WEATHER ZONES 110>117-139-140. WIND ADVISORY TUESDAY MORNING UNTIL TUESDAY EVENING WEATHER ZONES 004>007-009>017-039-040 && PUBLIC...STAUDENMAIER AVIATION/FIRE WEATHER...ONTON VISIT WEATHER.GOV/FLAGSTAFF FOR MORE NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Jun 9, 10:00 AM MST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST MON JUN 9 2008 AZZ004>018-037>040-100700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL BRING STRONG SOUTHWEST WINDS TO NORTHERN ARIZONA ON TUESDAY. EXPECT WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 40 MPH IN THE AFTERNOON. THESE WINDS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITIES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS BY LATE MORNING AND INTO THE EARLY EVENING.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:31 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 8 hr |
| Jun 9, 1:50 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 26 hr |
| Jun 9, 1:50 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.